New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Gained Weight with Birth Control Pill
30 Replies
aira - November 23

now i don't think this is a rare condition now, because i'm one of you ladies. i used to wonder if this is true. i mean, i did gain weight but never really thought it was as a result of discontinuing the pill. does anyone have any info for this?


nicolai - November 27

same thing happened to me, i went off pill for the thought that somehow i would lose weight which the pill has caused me. but since i went off the pill, i have gained 10 more pounds. that's weird... :(


susie - November 27

hi there! i did the same... came off the pill and eventually still gaining weight... has anyone had success on taking this weight off???


toni - November 27

well ladies maybe your body hasn't calmed down yet. this usually happens when you've been on the pill for a longer period of time. just give your body a time to relax.


ann_marie - December 10

i used to be chubby even before i started using pills and while using it makes me more gain weight. but now i'm off pill, i started losing weight. although i loved the results somehow it still makes me worry if this is normal thing to happen.


hale - December 15

congrats! that's something new... i think it's completely normal...


aliyah - December 15

well that's good news! i came off but didn't lose weight and now i'm stuck

with it!!!!! grrrrrr...


samantha - December 15

i came off about a month ago and i lose almost everything! weight, appetite, not to mention the boobs. and before i forgot i got negative side effects too
and worse is mood swing!!!


maryjane - December 15

i came off about 3 months. no serious side effects so far but i have had irregular periods which is gradually getting better now. i just thought i'd like to share that...


raiza - December 15

thanks for sharing!! i came off 2 years ago for the thought off losing weight and get my body back to normal. but instead of losing weight , i gained baby!!! LOL


aida - December 15

hahahaha... that's a nice story... i came off pill because of medical reason... nothing much to say, just for a change... :)


hale - December 19

hahaha... nice one raiza! i remember a friend who had the same situation. so it really does happen.


lily - December 19

ya that's very possible to happen. that is why it is best to use condom when off pill to prevent early pregnancy.


girlie - December 19

some woman ovulates and become fertile quickly after off pill. my sister went off pill two years ago. 1 week after off pill she got pregnant.


heidi - December 19

i heard the same story and so i also believed that you should always use back up methods. it's always better to be safe than sorry.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question